# SDR 98ZZZX1166

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601RS
- Make and model: Braero BAE125800A
- Aircraft serial: 258018
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Ruptured
- Location: Dc System
- Part time: 343 hours
- Component: Concordebatt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WAS MAKING NOISE BUBBLING AND CRACKING.  WHEN ON CHARGE, BATTERY CAME UP TO 29 VOLTS.  REMOVED BATTERY FOR TEST, OPEN CIRCUIT VOLTS 25.7.  PUT LOAD ON BATTERY, 200 AMPS.  WHEN SWITCH WAS TURNED ON, BATTERY BLEW HOLE IN THE SIDE.  TEST WAS DONE IN AERO BATTERY SHOP.  SUPPORT SLEEVE WAS UP AT THE TIME.  CYCLES:  242.
